Go to content
UR Home

Positive mass theorem for some asymptotically hyperbolic manifolds

Ammann, Bernd and Große, Nadine (2017) Positive mass theorem for some asymptotically hyperbolic manifolds. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 87 (1), pp. 165-180.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1007/s12188-016-0159-9


Abstract

We prove a positive mass theorem for some noncompact spin manifolds that are asymptotic to products of hyperbolic space with a compact manifold. As a conclusion we show the Yamabe inequality for some noncompact manifolds which are important to understand the behaviour of Yamabe invariants under surgeries.


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics > Prof. Dr. Bernd Ammann
Identification Number:
ValueType
10.1007/s12188-016-0159-9DOI
Keywords:SCALAR CURVATURE; YAMABE PROBLEM; DIFFERENTIAL-EQUATIONS; PROOF; Positive mass; Hyperbolic spaces; Spin
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:39148
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons